# SDR CALA0801006

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 33,007 hours, 10,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 7132
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS COME ON IN THE ARM POSITION, ALSO THE EMERGENCY CHARGER CIRCUIT BREAKER POPPED.  THIS IS THE SECOND TIME THE CIRCUIT BREAKER POPPED, FOUND BATTERY POWER SUPPLY M1675 WITH ELECTRICAL ODOR.  REMOVED AND REPLACED M1675, M1674 AND BATTERY PACKS.  OPERATIONAL CHECKS OK PER B737 AMM 33-51-06-960-806 /805.
